# SDR YENA20140222042

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 32,959 hours, 11,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, PERFORMED A CABIN EMERGENCY LIGHT CHECK. SEVERAL LIGHTS NOT WORKING.  TROUBLESHOT AND REPLACED LAMPS INOPERATIVE EMERGENCY LIGHTS.  OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
